# SDR CALA2008120101105

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 32,199 hours, 10,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK, OPS CHECKS GOOD.
